# SDR COEA2019022129805

- Difficulty date: February 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53872501201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 200046 HEAVY CHECK COE/MAJOR REPAIR: TAIL FUSELAGE RT SKIN PANEL INTERIOR SURFACE HAS LEVEL 2 CORROSION AFT OF FRAME 42 BETWEEN STRINGERS 10R-11R. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0095225-01...14378 ISSUE A, DATED 5/10/2019.
